Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12344 Publications


2024 | Published | Conference Paper | IST-REx-ID: 17126 | OA
Tairi, E., & Ünal, A. (2024). Lower bounds for lattice-based compact functional encryption. In Advances in Cryptology – EUROCRYPT 2024 (Vol. 14652, pp. 249–279). Zurich, Switzerland: Springer Nature. https://doi.org/10.1007/978-3-031-58723-8_9
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 

2024 | Published | Conference Paper | IST-REx-ID: 18755 | OA
Ebrahimi, E., & Yadav, A. (2024). Strongly secure universal thresholdizer. In 30th International Conference on the Theory and Application of Cryptology and Information Security (Vol. 15486, pp. 207–239). Kolkata, India: Springer Nature. https://doi.org/10.1007/978-981-96-0891-1_7
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 

2024 | Published | Conference Paper | IST-REx-ID: 18974 | OA
Svoboda, J., Bansal, S., & Chatterjee, K. (2024). Reinforcement learning from reachability specifications: PAC guarantees with expected conditional distance. In 41st International Conference on Machine Learning (Vol. 235, pp. 47331–47344). Vienna, Austria: ML Research Press.
[Preprint] View | Download Preprint (ext.)
 

2024 | Published | Thesis | PhD | IST-REx-ID: 18088 | OA
Pascual Perez, G. (2024). On the efficiency and security of secure group messaging. Institute of Science and Technology Austria. https://doi.org/10.15479/at:ista:18088
[Published Version] View | Files available | DOI
 

2024 | Published | Conference Paper | IST-REx-ID: 18086
Alwen, J. F., Auerbach, B., Cueto Noval, M., Klein, K., Pascual Perez, G., & Pietrzak, K. Z. (2024). DeCAF: Decentralizable CGKA with fast healing. In C. Galdi & D. H. Phan (Eds.), Security and Cryptography for Networks: 14th International Conference (Vol. 14974, pp. 294–313). Cham: Springer Nature. https://doi.org/10.1007/978-3-031-71073-5_14
View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 18961 | OA
Günther, C. U., & Pietrzak, K. Z. (2024). Deniability in automated contact tracing: Impossibilities and possibilities. Proceedings on Privacy Enhancing Technologies. Bristol, UK/Virtual: Privacy Enhancing Technologies Symposium Advisory Board. https://doi.org/10.56553/popets-2024-0134
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 18554 | OA
Erdös, L., & Riabov, V. (2024). Eigenstate Thermalization Hypothesis for Wigner-type matrices. Communications in Mathematical Physics. Springer Nature. https://doi.org/10.1007/s00220-024-05143-y
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 13975 | OA
Campbell, A. J., & O’Rourke, S. (2024). Spectrum of Lévy–Khintchine random laplacian matrices. Journal of Theoretical Probability. Springer Nature. https://doi.org/10.1007/s10959-023-01275-4
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell, A. J., O’Rourke, S., & Renfrew, D. T. (2024). The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnae062
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
Cipolloni, G., Erdös, L., & Schröder, D. J. (2024). Mesoscopic central limit theorem for non-Hermitian random matrices. Probability Theory and Related Fields. Springer Nature. https://doi.org/10.1007/s00440-023-01229-1
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
Cipolloni, G., Erdös, L., & Xu, Y. (2024). Precise asymptotics for the spectral radius of a large random matrix. Journal of Mathematical Physics. AIP Publishing. https://doi.org/10.1063/5.0209705
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15025 | OA
Erdös, L., & McKenna, B. (2024). Extremal statistics of quadratic forms of GOE/GUE eigenvectors. Annals of Applied Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/23-AAP2000
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Thesis | PhD | IST-REx-ID: 17164 | OA
Reker, J. (2024). Central limit theorems for random matrices: From resolvents to free probability. Institute of Science and Technology Austria. https://doi.org/10.15479/at:ista:17164
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 17049 | OA
Cipolloni, G., Erdös, L., Henheik, S. J., & Schröder, D. J. (2024). Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices. Journal of Functional Analysis. Elsevier. https://doi.org/10.1016/j.jfa.2024.110495
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Erdös, L., & Ji, H. C. (2024). Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices. Communications on Pure and Applied Mathematics. Wiley. https://doi.org/10.1002/cpa.22201
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18762 | OA
Reker, J. (2024). Multi-point functional central limit theorem for Wigner matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/24-EJP1247
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17154 | OA
Reker, J. (2024). Fluctuation moments for regular functions of Wigner Matrices. Mathematical Physics, Analysis and Geometry. Springer Nature. https://doi.org/10.1007/s11040-024-09483-y
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
Cipolloni, G., Erdös, L., & Henheik, S. J. (2024). Out-of-time-ordered correlators for Wigner matrices. Advances in Theoretical and Mathematical Physics. International Press of Boston. https://doi.org/10.4310/ATMP.241031013250
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17326 | OA
Bhattacharya, S., Das, S. B., Bugnet, L. A., Panda, S., & Hanasoge, S. M. (2024). Detectability of axisymmetric magnetic fields from the core to the surface of oscillating post-main-sequence stars. Astrophysical Journal. IOP Publishing. https://doi.org/10.3847/1538-4357/ad4708
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18172 | OA | PlanS
Hatt, E. J., Ong, J. M. J., Nielsen, M. B., Chaplin, W. J., Davies, G. R., Deheuvels, S., … Bugnet, L. A. (2024). Asteroseismic signatures of core magnetism and rotation in hundreds of low-luminosity red giants. Monthly Notices of the Royal Astronomical Society. Oxford University Press. https://doi.org/10.1093/mnras/stae2053
[Published Version] View | Files available | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed